Scale-space properties of the multiscale morphological dilation-erosion

Jackway P.T. and Deriche M. (1996) Scale-space properties of the multiscale morphological dilation-erosion. IEEE Transactions on Pattern Analysis and Machine Intelligence, 18 1: 38-51. doi:10.1109/34.476009


Author Jackway P.T.
Deriche M.
Title Scale-space properties of the multiscale morphological dilation-erosion
Journal name IEEE Transactions on Pattern Analysis and Machine Intelligence   Check publisher's open access policy
ISSN 0162-8828
Publication date 1996
Sub-type Article (original research)
DOI 10.1109/34.476009
Volume 18
Issue 1
Start page 38
End page 51
Total pages 14
Subject 2207 Control and Systems Engineering
2208 Electrical and Electronic Engineering
1702 Cognitive Sciences
1707 Computer Vision and Pattern Recognition
Abstract A multiscale morphological dilation-erosion smoothing operation and its associated scale-space expansion for multidimensional signals are proposed. Properties of this smoothing operation are developed and, in particular a scale-space monotonie property for signal extrema is demonstrated. Scale-space fingerprints from this approach have advantages over Gaussian scale-space fingerprints in that they are defined for negative values of the scale parameter; have monotonie properties in two and higher dimensions, do not cause features to be shifted by the smoothing, and allow efficient computation. The application of reduced multiscale dilation-erosion fingerprints to the surface matching of terrain is demonstrated.
Keyword Scale-space filtering, multiscale morphology, signal analysis, monotonie property, scale-space fingerprints
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 187 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 03:18:37 EST by System User